Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

help- info

Posted by on Feb. 26, 2013 at 10:33 AM
  • 3 Replies

Hi i was wondering if anyone is using seroquil xr....If you are, are you experiencing any side effects regarding severe constipation and loss of appetite for several days on end.  Let  me know, thanks

by on Feb. 26, 2013 at 10:33 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
matreshka
by Ruby Member on Feb. 26, 2013 at 2:29 PM

I am on it. I have severe constipation.  I have had my doc lower my dose to the absolute minimum for me 200mg.  I still have to take miralax even though I drink plenty of water and eat a lot of fiber.  I don't have a loss of appetite though.

pcarlson
by on Feb. 26, 2013 at 5:49 PM

thanks for the reply

ruggy03
by on Feb. 26, 2013 at 6:39 PM
I take seroquel and have lost weight no appetite and yes no poop...
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)